# SDR DXTA2025120105887

- Difficulty date: November 28, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N265QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6206
- Aircraft time: 1,160 hours, 681 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN ON APPROACH, SELECTED FLAPS 20 AND RECEIVED A FLAP FAIL EICAS AND FLAPS STOP MOVE AT 3.   PLACED THE FAIL HANDLE BACK TO 0 IAW QRC AND THE FLAP INDICATOR REMAINED AT 3.  REMOVED DEFECTIVE RT FLAP RDU. INSTALLED REPAIRED UNIT WITH GOOD OPS CHECKS IAW AMM 27-51-07.
